Discussions that mention morphine

Addiction & Recovery board


Quote from froggirl:
Ok, here's the scoop: I stopped taking the vicoden after 5 years, (Monday was the first cold turkey day) and I can't seem to get out of the house and do normal chores or arrands. I just can't carry on a normal conversation. Is this a normal part of withdrawing? Are there any other drugs that would help this? Like Klonopin? I've heard of that, but I don't know what w/d symptoms it helps. I just want to be able to go out into the real world like a normal person. Ok, you guys are going to think I am crazy, :dizzy: but I have a haircut appointment, and all I can do is lay around the house and cry cause of the pain, and I just don't even want to be seen by ANYONE :mad: Please, someone, give me some hints. I've got to get on with my life and be semi functional! I was doing ok earlier, and all of a sudden, I just seemed to fall apart. I need someone to tell it will be ok. If anyone can respond, please do! Thanks
Kelly

Hello,
Sorry your going through withdrawls. I also went through them 2 years ago. What happened was I had chronic pelvic pain and was put on percocet, vicoden, and fianlly morphine for about 6 months. When my doctor finally did a laparoscopy said she found nothing (I recently had another lap. done by another doctor which showed sevral adhesions, pelvic congestion, and endometriosis. Dont know how the other doctor did not see these things, anyway just to give you some background info.). So, my doctor wouldnt give me anything else for pain (even though obviously I still was in pain) because she thought I was just wanting pain pills. Let me tell you I know what youre going through, it was awful I was even put in the hospital (which really didnt work). I had withdrawls for a good month. I was put on klonopin, and it did help a litte with the anxious feeling but they didnt give me a strong enough dosage. Anyway, the only thing that helped me was benedryl. I took a couple of them and they atleast helped me to be able to get through the day. My best advise for you is if you could goto your doctor and ask him/her to wean you off, because you have been on them for 5 years it could be dangerous for you to just stop taking them. But, it can be hard to do that you have to really have will power, which it seems you do. I hope I've helped you a little, the first 2 weeks will be the hardest but it will get better. Please let me know how you are doing.
Good-luck.
Debbie